# SDR CALA2021021200167

- Difficulty date: February 11, 2021
- Submitted: February 12, 2021
- Operation: Air carrier
- Aircraft: N845UA
- Make and model: Airbus A319-131
- Aircraft serial: 1585
- Aircraft time: 60,419 hours, 26,346 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: D53114230200
- Condition: Cracked
- Location: Frame 16
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR FRAME 16 STOP #1 INBOARD LOWER HOLE IS CFRACKED IN THE W EB AND IN THE INTERCOSTAL FITTING AT 6:00. REPAIR BEFORE NEXT FL IGHT CONTACT ENGINEERING FOR REPAIR INSTRUCTIONS PER NR 9296143 HAECO OPS 38143 AD 2019-20-10 GEN BY V061633 RMVD AND RPLD INTERCOSTAL FITTING ON #D53114230200 IAW AIRBUS DW G B2R53113118 SRM A319 51-72-11-911-001, SRM 51-72-11-911-002 BY MECH V914232 INSP BY V901665 .
